# SDR SIMA20160322001

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 268 hours, 219 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

UPON APPROACH, WE HAD AN ADVISORY BRAKE LT FAULT & BRAKE RT FAULT.  WE PLACED THE GEAR IN THE UP & RAN THE APPROPRIATE CHECKLIST ON OUR NEXT APPROACH.  THE MSGS WERE NOT THERE WHEN THE GEAR WAS PLACED IN THE DOWN POSITION.  WE HAD DECLARED AN EMER & THE LANDING WAS CONDUCTED WITH NORMAL BRAKING ACTION.  COMPLIED WITH RESET PROCEDURES IAW FIM 34-41-90.  REST OK NO EICAS MSGS.  ACFT OK FOR SERVICES.
